# SDR IXXA10SMN019S

- Difficulty date: January 11, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1480 L33r
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR AT STA FS 1480 LONGERON 33.5R RIGHT. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. FABRICATED INTERNAL, EXTERNAL, DOUBLERS AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-1, FIGURE 7, SHEET 1, 2, 3, 4, 23, 24 TR NR 53-203 DATED 01-21-08, SRM 51-1-21 PAGE1, SRM 51-1-20D PAGE1, SRM 53-4-1 FIGURE 17D SHEET 2 ITEM B, SRM 51-9-0 FIGURE 68, DPS 4-710 REV"L", SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21 PAGE 1-6, AND SRM 51-3-1.
